Panadol Sinus Caplets
Panadol Sinus Caplets provide relief from Sinus pain and Congestion. Each caplet contains:
- Paracetamol = 500 mg
- Pseudoephedrine = 30 mg
Panadol Sinus caplets can be used for:
- Sinus Pain
- Nasal congestion
How to use Panadol C&F:
|Adults & children over 12 years||2 caplets ( with a drink )||Every 4-6 hours, with a maximum of 4 doses in 24 hours if needed|
Do not give to children under 12 years of age.
Store below 25°C
ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of cold and flu symptoms. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.